# SDR SWAA2020032442803

- Difficulty date: February 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE - STA. 663 - WHERE VAPOR BARRIER ANGLE ATTACHES TO THE 663 ANGLE - IS CRACKED AT RBL 7.         REPAIRED LOWER FUSELAGE BS 663 VAPOR BARRIER ANGLE THAT ATTACHES AT 663 19T RBL 7 IAW EA 200130 IR AND SWA EA 1-757-16838 IR.
